# SDR DALA2018020100602

- Difficulty date: February 1, 2018
- Submitted: February 1, 2018
- Operation: Air carrier
- Aircraft: N549US
- Make and model: Boeing 757251
- Aircraft serial: 26496
- Aircraft time: 66,557 hours, 24,948 cycles
- Engine: Pwa PW2037
- Engine time: 50,696 hours, 16,538 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

NR 2 ENGINE VIBRATION DURING CLIMB OUT,  N1 1.5 AS POWER INCREASED, VIBRATION INCREASED.  R & R TCC AIR VALVE IAW AMM 75-24.  R & R  THE ENGINE OIL FILTER AND CHECKED CHIP DETECTORS, NO METAL. PERFORMED LPC BOROSCOPE 6 THRU 17 STAGE.  HPT 1-3 STAGE; LPT 3RD STAGE BLADE INSPECTION IAW AMM 72-00. REMOVED, LUBRICATED AND REINSTALLED THE NR 2 ENGINE FAN BLADES.  R & R HELICOILS AP 2 AND AP 4. REPLACED THE NR 2 ENGINE FAN BLADE SET IAW 72-31. PERFORMED VIBRATION SURVEY, ENGINE VIBRATION REMAIN AT PERMITTED LEVELS.
